Vol. 59, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Officers
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A conditional entropy for the space of pseudo-Menger maps

Alan Saleski

Vol. 59 (1975), No. 2, 525–533
Abstract

Let X be a set and T : X X be a bijection. Consider the space of pseudo-Menger maps on X which induce a compact topology on X for which T is a homeomorphism. The lattice properties of are investigated and a bivariate nonnegative function of is defined which possesses certain properties analogous to those of the usual conditional entropy function defined on the space of measurable partitions of a probability space.

Mathematical Subject Classification 2000
Primary: 54E99
Secondary: 28A65
Milestones
Received: 4 October 1974
Revised: 21 April 1975
Published: 1 August 1975
Authors
Alan Saleski